- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Numerical Analysis
Volume 2011 (2011), Article ID 270903, 10 pages
Novel Computational Iterative Methods with Optimal Order for Nonlinear Equations
Department of Mathematics, Islamic Azad University, Zahedan Branch, 98168 Zahedan, Iran
Received 21 August 2011; Accepted 17 October 2011
Academic Editor: Michele Benzi
Copyright © 2011 F. Soleymani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- Fazlollah Soleymani, “Two novel classes of two-step optimal methods for all the zeros in an interval,” Afrika Matematika, 2012.
- Taher Lotfi, Alicia Cordero, Juan R. Torregrosa, Morteza Amir Abadi, and Maryam Mohammadi Zadeh, “On Generalization Based on Bi et al. Iterative Methods with Eighth-Order Convergence for Solving Nonlinear Equations,” The Scientific World Journal, vol. 2014, pp. 1–8, 2014.
- Taher Lotfi, and Elahe Tavakoli, “On a New Efficient Steffensen-Like Iterative Class by Applying a Suitable Self-Accelerator Parameter,” The Scientific World Journal, vol. 2014, pp. 1–9, 2014.
- Anuradha Singh, and J. P. Jaiswal, “An Efficient Family of Optimal Fourth-Order Iterative Methods for Finding Multiple Roots of Nonlinear Equations,” Proceedings Of The National Academy Of Sciences India Section A-Physical Sciences, vol. 85, no. 3, pp. 439–450, 2015.